Duke Mathematical Journal

The Mackey-Blattner theorem and Takesaki’s generalized commutation relation for locally compact groups

Ole A. Nielsen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 40, Number 1 (1973), 105-114.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077309563

Digital Object Identifier
doi:10.1215/S0012-7094-73-04011-8

Mathematical Reviews number (MathSciNet)
MR0310131

Zentralblatt MATH identifier
0256.22010

Subjects
Primary: 22D25: $C^*$-algebras and $W^*$-algebras in relation to group representations [See also 46Lxx]
Secondary: 46L10: General theory of von Neumann algebras

Citation

Nielsen, Ole A. The Mackey-Blattner theorem and Takesaki’s generalized commutation relation for locally compact groups. Duke Math. J. 40 (1973), no. 1, 105--114. doi:10.1215/S0012-7094-73-04011-8. https://projecteuclid.org/euclid.dmj/1077309563


Export citation